# SDR DXTA2025052703611

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 8,273 hours, 5,414 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: DURING CRUISE CLIMB FROM FL390-FL400 AMBER FLAPS FAIL CAS MESSAGE ILLUMINATED. WHILE PERFORMING FLAP FAIL QRC MESSAGE DID NOT CLEAR AFTER PRESSING FLAP RESET BUTTON. CORRECTIVE ACTION: REMOVED RH FLAP POSITION SENSOR, PN: 9914510-4, SN: A4199 AND INSTALLED MODIAED SENSOR, PN: 9914510-5, SN: A4304 IAW CE6B0A AMM 27-50-01. OPS CHECKS GOOD.
